| Model Number |
TRULIANT TIB IMP PSC INSERT SZ 2, 9MM |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Ankylosis (4527); Implant Pain (4561)
| Date of Event |
07/12/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Device return not anticipated.It remains implanted.Concomitants: 02-020-11-0220 - truliant ps cem fem ps cem left sz 2.02-022-45-2010 - truliant tib fit tray cem sz 2f / 1t.200-07-29 - advanced patella 29m 3 peg implant.Additional information, including the product investigation, will be submitted within 30 days of receipt.
Event or Problem Description
It was reported via clinical studies, exactech truliant knee clinical study, that a 80 yo female with a primary diagnosis of osteoarthritis, who had initial left knee replacement on (b)(6) 2019, was seen for a stiff and painful knee, (ankylosis) approximately 2 months post the initial procedure and underwent a closed manipulation.The information indicated the outcome as resolved (b)(6) 2019.Study notes do not indicate if this event is related to the devices or the procedure.
Additional Manufacturer Narrative
H7: z-0023-2022.
Additional Manufacturer Narrative
H2: based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the subsequent pain cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: d1, d4 (remove all from initial report-suspect device unknown), e2, e3, g4 (remove 501k from initial report-unknown) h6: clinical codes, impact code, component code, types of investigation, investigation findings and investigation conclusion.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.